MAUDE Adverse Event Report: BIOMET 3I CERTAIN TITANIUM HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN TITANIUM HEXED SCREW; DENTAL SCREW
Catalog Number IUNIHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that the screw located in position number #16 fractured by the screw part.The entire screw was removed from the patient's mouth.Type of bone: unknown.Procedure concluded with the placement of another screw.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) iuniht, (certain® titanium hexed screw) for evaluation.Visual evaluation of the as returned device identified the screw with signs of use.The screw was identified fractured at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Dhr review was completed for the subject lot number 1249890.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1249890 for similar events and no other complaint was identified.Review completed utilizing keywords: fracture screw.The customer did submit one (1) image for the reported event.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are external factors (patient¿s condition ¿ bruxism, clenching or overloading) or incorrect techniques used during placement of screw.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN TITANIUM HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19399973
Report Number0001038806-2024-01095
Device Sequence Number8227188
Product Code NHA
UDI-Device Identifier00844868008545
UDI-Public(01)00844868008545(17)261027(10)1249890
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberIUNIHT
Device Lot Number1249890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/27/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient EthnicityNon Hispanic